# SDR DL764060579

- Difficulty date: June 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 19,074 hours, 6,559 cycles
- Engine: Ge CF680C2*
- Engine time: 15,212 hours, 4,812 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Condition: Defective
- Location: E/E Bay
- Part time: 15,212 hours, 4,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI, RT ENGINE N1 IDLE 42 PCT N2 80 PCT.  TS PER FIMM FOUND RT ENG EPCS PAGE SHOWS FLT IDLE DISCREET LASBLE 275 41CO FLT IDLE ON GRD TS AND FOUND CARD M644 BAD, SAME OPS GOOD MCO PLACARD REMOVED.
